Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 3, Pages 17–32 (Mi emj230)  

This article is cited in 2 scientific papers (total in 2 papers)

Normal extensions of linear operators

B. N. Biyarov

Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 2 Satpayev St., 010008 Astana, Kazakhstan

Abstract: Let $L_0$ be a densely defined minimal linear operator in a Hilbert space $H$. We prove that if there exists at least one correct extension $L_S$ of $L_0$ with the property $D(L_S ) = D(L^*_S )$, then we can describe all correct extensions $L$ with the property $D(L) = D(L^*)$. We also prove that if $L_0$ is formally normal and there exists at least one correct normal extension $L_N$, then we can describe all correct normal extensions $L$ of $L_0$. As an example, the Cauchy–Riemann operator is considered.

Keywords and phrases: formally normal operator, normal operator, correct restriction, correct extension.

Full text: PDF file (400 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 47Axx, 47A05; 47B15
Received: 20.03.2016
Language:

Citation: B. N. Biyarov, “Normal extensions of linear operators”, Eurasian Math. J., 7:3 (2016), 17–32

Citation in format AMSBIB
\Bibitem{Biy16}
\by B.~N.~Biyarov
\paper Normal extensions of linear operators
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 3
\pages 17--32
\mathnet{http://mi.mathnet.ru/emj230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3581181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391008000003}


Linking options:
  • http://mi.mathnet.ru/eng/emj230
  • http://mi.mathnet.ru/eng/emj/v7/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Akhymbek, M. A. Sadybekov, “Correct restrictions of first-order functional-differential equation”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 050014  crossref  isi
    2. E. Providas, I. N. Parasidis, “On the solution of some higher-order integro-differential equations of special form”, Vestn. SamU. Estestvennonauchn. ser., 26:1 (2020), 14–22  mathnet  crossref
  • Eurasian Mathematical Journal
    Number of views:
    This page:190
    Full text:86
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021